MathSciNet Relay Station
MathSciNet bibliographic data
MR2608468 (2011d:41003) 41A05 (65D05)
Taylor, Rodney; Totik, Vilmos Lebesgue constants for Leja points. IMA J. Numer. Anal. 30 (2010), no. 2, 462–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement